| Model Number |
71004 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/15/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
There are no allegations of system or component failure.Patient used the nalu system for more than two years before explanting.Explant was performed due to an unrelated medical condition.
Event or Problem Description
Patient was implanted with the nalu peripheral nerve stimulator system on (b)(6) 2021, and had additional leads placed on (b)(6) 2021.On (b)(6) 2023, the patient had the full system explanted due to the need for an mri for an unrelated medical condition.